MAUDE Adverse Event Report: HALYARD HEALTH MIC-KEY* G-20 INTRODUCER KIT; DH EF PERC PLACEMENT PRODUCTS

HALYARD HEALTH MIC-KEY* G-20 INTRODUCER KIT; DH EF PERC PLACEMENT PRODUCTS
Model Number 98434-17
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Perforation (2001)
Date of Event 02/06/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.Root cause could not be determined.The device history record for aa6228r04 was reviewed and the product was produced according to product specifications.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).Device reported not available.
 
Event or Problem Description
Halyard received a single report that referenced two different incidences, which were associated with separate kits, involving the same patient during the same procedure.This is the first of two reports.Refer to 9611594-2017-00033 for the second report.It was reported that during a gastronomy tube placement, all of the sutures placed from the first kit broke during placement there was some stomach discharge during the procedure due to dermal perforation.Another kit was used.No further information has been provided at this time.

Common Device Name
DH EF PERC PLACEMENT PRODUCTS
Manufacturer (Section D)
HALYARD HEALTH
5405 windward parkway
alpharetta GA 30004
MDR Report Key6373021
Report Number9611594-2017-00032
Device Sequence Number552599
Product Code KGC
UDI-Device Identifier10680651984347
UDI-Public10680651984347
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K080253
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/01/2018
Device Model Number98434-17
Device Catalogue Number991098434
Device Lot NumberAA6228R04
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/08/2017
Initial Report FDA Received Date03/02/2017
Patient Sequence Number1